# SDR SWI2025F01534

- Difficulty date: July 15, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 1-2 HAS AREAS WITH SIGNS OF PITTING ON UPPER AND LOWER SURFACES   (C-CHECK RO 11/07/2025)REPAIRED DAMAGE TO LH SLAT TRACK 1-2 UPPER AND LOWER SURFACE IAW CRJ900 SRM 51-12-00, MHIRJ REO 690-57-42-1270, REV-P1, DATE 2025-07-29, REV-- DATE 2025-10-03. NDT PERFORMED.
